# SDR REXA2021090900705

- Difficulty date: August 10, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H VERTICAL STABILIZER AFT DRAG ANGLE IS CRACKED.  REMOVED R/H AFT DRAG ANGLE IAW CRJ 900 SRM 51-42-21-001-001-A01,  51-42-13-001-001-A01 AND 51-42-22-001-001-A01. LOCATED, DRILLED AND INSTALLED RH AFT DRAG ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01 AND 51-42-22-001-001-A01. PAINTED DRAG ANGLE REPAIR IAW CRJ 900 SRM 51-25-01-001-001-A01. WVAC EMP STAMP # 703 MTC       
"
